# SDR TRAX200600034

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 9,534 hours, 7,034 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Detached
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP SEPARATED AT ATTACHED STAY ROD BRACKET TO STEP COMPOSITE
